Jump to content





Day 247

Posted by November121, 01 February 2012 · 121 views

Good news everyone- I stopped taking accutane for like 5 days be because I was taking all of this other medication for something else. ANDDDD.... I didn't break out at all! In fact, I have only have a couple of tiny little bumps on the side of my face:) YES! I'm gaining confidence that once I'm done with my course, it will never come back. That would be nice, because I LOVE clear skin, and I could never go back to the numerous cysts and pustules and  nodules I woke up to every morning. I. Love. Accutane.

However. I have been trying to ignore this small little detail for a while, because it's been minimal. But I probably should point out.. I'm losing a lot of hair. But it's totally fine by me, because it looks fine. A little thinner, but otherwise the same as before accutane. The amount of hair I lose everytime I take a shower is disgusting. But hey, if that's what it takes- then I LOVE thin hair.

Anyway, just thought I'd pump up all of you out there who are just starting accutane- clear skin will take its time. But it will COME, and it will be wonderful!!




December 2014

S M T W T F S
 123456
78910111213
141516171819 20
21222324252627
28293031   

Recent Entries

Recent Comments